| Model Number |
66801309 |
| Medical Device Problem Codes |
Defective Alarm (1014); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the inspection of new devices it was detected the renasys ez pump doesn´t activate the canister full alarm function.It was detected the pressure gauge hose was not positioned properly and it is very short for the distance to the nearest hose coupler.No procedure involved since it was a out of box failure.
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.